Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suggest the medication for bipolar disorder and added chronic peripheral neuropathy due to physical trauma and cervical stenosis surgery?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
best prescription painkillers for preexisting bipolar disorder and added chronic peripheral neuropathy due to physical trauma and cervical stenosis surgery with lack of gait instability.
I live in a small town and am mostly isolated due to my lack of physical ability. I have been married 20 years to a nice guy. He is mechanically helpful to me but not very emotionally available to me. I have lost all feelings of self worth with ideations of somehow not being here anymore because the pain is just not worth what I get out being alive.
Posted Thu, 22 Aug 2013 in Bipolar Disorder
Answered by Dr. Srikanth Reddy 1 hour later
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail.
I can understand what you are going through.
For bipolar depression: The good drugs are Lithium and/or Valproate
For peripheral neuropathy: Along with the above mentioned mood stabilizers Pregabaline or carbamazepine should be good.
There is no fixed medication that suits all the patients with bipolar mood disorder with peripheral neuropathy. Each and every patient is considered different and treatment changes according to the patient. If the first choice doesnt suit or is not effective then another set of medication is tried until the patient is comfortable.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor